# SDR UALA2010052401740

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 59,270 hours, 21,877 cycles
- Engine: Pwa PW2037
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 109
- Condition: Faulty
- Location: Eicas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST ALL PRESSURIZATION AT 6000'. LT EICAS TEST SHOWS 1 INTERNAL FAULT. REPLACED LEFT EICAS COMPUTER, TESTS OKAY. NO FAULTS NOTED.
